MathSciNet Relay Station
MathSciNet bibliographic data
MR251120 (40 #4351) 20.22
Wehrfritz, B. A. F. Groups of automorphisms of soluble groups. Proc. London Math. Soc. (3) 20 1970 101–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement